# SDR UALA2011112106359

- Difficulty date: November 19, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,625 hours, 10,746 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP 2 EA. MOST AFT LIGHT ASSY'S.   REPLACED POWER SUPPLY, OPS CHECKS NORMAL.
